# SDR SWAA2021042708272

- Difficulty date: August 10, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK ON RIB ASSY 3 (STAB STA 111.10) STIFFENER 4. REMOVED LH HORIZ STAB INSPAR RIB AT STAB STA 111.10. HFEC OF ALL STIFFENERS ON RIB PERFORMED; NO CRACKS FOUND. REINSTALLED LH HORIZ STAB INSPAR RIB; STAB STA 111.10 IAW SRM 5140020G0; BAC DRAWINGS 182A2401; 182A3001; 182A1500; AND 002A0001
